MathSciNet Relay Station
MathSciNet bibliographic data
MR2286546 (2008c:34061) 34C05 (34C07 34C08)
Buică, Adriana; Llibre, Jaume Limit cycles of a perturbed cubic polynomial differential center. Chaos Solitons Fractals 32 (2007), no. 3, 1059–1069.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement